MathSciNet Relay Station
MathSciNet bibliographic data
MR358318 (50 #10784) 46E15
Coifman, Ronald R. A real variable characterization of $H\sp{p}$. Studia Math. 51 (1974), 269–274.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement